Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2013, Issue 2(42), Pages 58–101 (Mi iimi288)  

This article is cited in 1 scientific paper (total in 1 paper)

Evasion from a group of inertial objects in fourth order game

L. S. Chirkova

Udmurt State University, ul. Universitetskaya, 1, Izhevsk, 426034, Russia

Abstract: We consider the problem of conflict interaction of one evader with a group of pursuers with equal dynamic capabilities of all players. The motion of each player is defined by fourth order differential equation. The initial conditions are given at the initial time. We prove that if zero does not belong to convex hull spanned by the vectors of the initial conditions, then evasion from capture is possible.

Keywords: differential games, group pursuit, state constraints, evasion from capture.

Full text: PDF file (518 kB)
References: PDF file   HTML file
UDC: 517.934
MSC: 49N75, 91A23, 49N70, 91A06
Received: 01.08.2013

Citation: L. S. Chirkova, “Evasion from a group of inertial objects in fourth order game”, Izv. IMI UdGU, 2013, no. 2(42), 58–101

Citation in format AMSBIB
\Bibitem{Chi13}
\by L.~S.~Chirkova
\paper Evasion from a group of inertial objects in fourth order game
\jour Izv. IMI UdGU
\yr 2013
\issue 2(42)
\pages 58--101
\mathnet{http://mi.mathnet.ru/iimi288}


Linking options:
  • http://mi.mathnet.ru/eng/iimi288
  • http://mi.mathnet.ru/eng/iimi/y2013/i2/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. S. Chirkova, “Uklonenie v konuse ot “myagkoi poimki” v igre chetvertogo poryadka”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:4 (2015), 526–533  mathnet  elib
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:82
    Full text:45
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021